# SDR CA960110518

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Power Dist
- Part time: 63,189 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)ARCING SOUNDS AND SPARKS COMING FROM OVERHEAD PSU AT SEAT 4AB. WIRING HARNESS THAT RUNS PARALLEL WITH SIDEWALL LIGHT ASSEMBLY ABOVE 4AB BURNT THROUGH. REPAIRED.
